# SDR COEA2018060504917

- Difficulty date: June 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001225
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT OUTBOARD SEAT TRACK GOUGED BETWEEN FRAMES 32-33. REPAIRED PER SRM 530000-300-856-A01.
